# SDR UALA2010021100518

- Difficulty date: February 11, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 40,993 hours, 11,363 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Priority Valve
- Part number: 79027013
- Part serial: 158
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG PRV EICAS AFTER SELECTING BLEED TO OFF ON TAXI IN.  SECURED CLOSED PRV VALVE INSPECTED WIRING AND LINES. NO PROBLEMS NOTED. UNABLE TO RUN OFF IDLE TO VERIFY.  REPLACED RT PRV CKD & CLEARED AIR MODULE, ACP'D ENG-BLEED CK.
